# SDR REXA2015100700945

- Difficulty date: October 7, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOWER AFT HINGE LINE FAIRING 433BB HAS APPROX 1" CRACK THROUGH FASTENER HOLE.  REINSTALLED CLIP & C CHANNELS TO CN 24-4230-206 IAW SRM 51-42-06-001-001-A01 & SRM 51-42-10-001-001-A01.  EXTERIOR PAINT ON FAIRING 433BB IAW REO 670-78-33-998.
